What drugs have been associated with causing drug induced SCLE

Sharing is caring!

What drugs have been associated with causing drug induced SCLE?

Hydrochlorothiazide, calcium channel blockers (e.g., diltiazem), angiotensin-converting enzyme inhibitors, proton pump inhibitors, terbinafine, anti-TNFα agents, statins, leflunomide, diclofenac, bupropion, and various agents to treat malignancies (e.g., docetaxel, hydroxyurea, anti-PD-L1 inhibitors, and others) are among the drugs that have been reported to cause SCLE. In addition to having a positive ANA, these patients frequently also have a positive anti-SSA (Ro) antibody, and thus more closely resemble idiopathic SCLE. However, the cutaneous eruption in drug-induced SCLE is more widespread in distribution and may be bullous or vasculitic. In addition, the anti-SSA(Ro) antibody will disappear in 75% of patients with drug-induced SCLE after the drug is stopped and the rash is resolved. With the widespread use of many of these medications, drug-induced SCLE is becoming increasingly common and should be considered in any patient taking one of these medications, particularly if they develop SCLE after the age of 50 years .

Sharing is caring!

You cannot copy content of this page

15585

Sign up to receive the trending updates and tons of Health Tips

Join SeekhealthZ and never miss the latest health information

15856
Scroll to Top